What would you like to know?
Share this Story

CBS Upfront report: The new fall 2011 schedule

Deanna Barnert covers entertainment from all the corners. Stay tuned to SheKnows for Deanna's in depth reports on everything you need to know about television, film and celeb gossip.

CSI & Good Wife find new homes

The new CBS 2011-2012 primetime slate includes three new dramas, two new comedies and a schedule shakeup for fall 2011's 19 returning series. The Good Wife, NCIS, The Mentalist, The Big Bang Theory, Mike & Molly, Survivor and the retooled Two and a Half Men with Ashton Kutcher return, while five shows get the axe.

CBS has been juggling Charlie Sheen drama for a while now, but today the net took the stage at the Upfronts to let advertisers know they're ready for the fall 2011 season, and so is Two and a Half Men.

Starring in JJ Abram's Person of Interest, Jim Caviezel and Michael Emerson land a prime postion in CBS Fall 2011 Lineup

"We had an embarrassment of riches," CBS programming chief Nina Tassler bragged during the Wednesday, May 18 Upfronts in New York. "We needed another night. We needed Sunursday."

Tassler also teased that with Ashton Kutcher replacing Charlie Sheen, Two and a Half Men show runner Chuck Lorre has "cooked up something fabulous" for the retool -- but we'll have to stay tuned to find out what that means.

Kutcher, who nabbed a $1 million per episode contract and took the stage with his new costars, is also thrilled over his own embarrassment of riches. "In my 13 years in show business, I've never received more emails and phone calls from people congratulating me for this job," Kutcher said. "You almost think I've won the lotto... which I kind of did. I got the best job in show business and I'm excited about that."

In addition to the returning shows listed above, the comedies How I Met Your Mother and Rules of Engagement and the dramas Hawaii Five-O; NCIS: Los Angeles; Criminal Minds; CSI: Crime Scene Investigation; CSI: Miami; CSI: NY and Blue Bloods will return for the 2011-2012 season, along with the news magazines 60 Minutes and 48 Hours Mystery.

As seen in the fall 2011 schedule below, however, you may find your fave shows airing on a new day.

CBS Fall Schedule Shakeup

Poppy Montgomery's Unforgettable bumps Good Wife to a new night in CBS' Fall 2011

CBS' new additions are making quite an impression on the fall 2011 slate already by shaking up the schedule and bumping The Good Wife, CSI and Rules of Engagement to new nights. Canceled shows Criminal Minds: Suspect Behavior, The Defenders, Mad Love, $#*! My Dad Says and Chaos are out of the game.

Two new crime thrillers snagged prime positions. CSI: Crime Scene Investigation's coveted Thursday night time slot goes to J.J. Abrams' new vigilante justice drama Person of Interest (Jim Caviezel, Michael Emerson, Taraji P. Henson); while The Good Wife moves to Sundays, making way for the Poppy Montgomery vehicle Unforgettable (Dylan Walsh), about a detective with a steel-trap mind.

Friday nights see the addition of The Gifted Man (Patrick Wilson, Jennifer Ehle), a drama in which life lessons from beyond the grave help a brilliant, charismatic but materialistic surgeon see the world in a new way.

As with ABC's new 2011-2012 slate, CBS is adding its own new female odd couple (Kat Dennings, Beth Behrs) to the lineup with 2 Broke Girls. The comedy about a pair of young waitresses who form an unlikely friendship joins Monday nights, between How I Met Your Mother and the revamped Two and a Half Men.

CBS is also introducing a new male odd couple in How to be a Gentleman (David Hornsby, Kevin Dillon). The new guys, "a refined magazine columnist and his very unrefined personal trainer," join CBS' revamped Thursday night.

CBS is also doing something new with Saturday. Rules of Engagement serves as a lead-in to what the net calls Comedytime and Crimetime. The blocks aim to lure audiences to new shows by running second broadcasts of new Monday and Thursday comedies and crime procedurals, respectively, with 48 Hours Mystery closing out the night.

CBS mid-season will see the premiere of exec producer Robert De Niro's gritty new cop drama The 2-2 (Leelee Sobieski, Adam Goldberg), along with the return of Undercover Boss.

The CBS 2011-2012 Primetime Schedule

(N=New, NT=New Time, all times ET/PT)

MONDAY
8:00-8:30 p.m. How I Met Your Mother
8:30-9:00 p.m. 2 Broke Girls (N)
9:00-9:30 p.m. Two and a Half Men
9:30-10:00 p.m. Mike & Molly
10:00-11:00 p.m. Hawaii Five-0

TUESDAY
8:00-9:00 p.m. NCIS
9:00-10:00 p.m. NCIS: Los Angeles
10:00-11:00 p.m. Unforgettable (N)

WEDNESDAY
8:00-9:00 p.m. Survivor: South Pacific
9:00-10:00 p.m. Criminal Minds
10:00-11:00 p.m. CSI: Crime Scene Investigation (NT)

THURSDAY
8:00-8:30 p.m. The Big Bang Theory
8:30-9:00 p.m. How to be a Gentleman (N)
9:00-10:00 p.m. Person of Interest (N)
10:00-11:00 p.m. The Mentalist

FRIDAY
8:00-9:00 p.m. A Gifted Man (N)
9:00-10:00 p.m. CSI: NY
10:00-11:00 p.m. Blue Bloods

SATURDAY
8:00-8:30 p.m. Rules of Engagement (NT
8:30-9:00 p.m. Comedytime Saturday
9:00-10:00 p.m. Crimetime Saturday
10:00-11:00 p.m. 48 Hours Mystery

SUNDAY
7:00-8:00 p.m. 60 Minutes
8:00-9:00 p.m. The Amazing Race
9:00-10:00 p.m. The Good Wife (NT)
10:00-11:00 p.m. CSI: Miami

Recommended for You
Comments
Hot
New in Entertainment
Close

And you'll see personalized content just for you whenever you click the My Feed .

SheKnows is making some changes!